A note on isomorphisms between powers of Banach spaces
Article Sidebar
Google Scholar citations
Main Article Content
Juan Carlos Díaz Alcaide
We are concerned with the following problem: "Let $E$ and $F$ be Banach spaces such that $E^I$ is isomorphic to $F^I$ for some infinite set $I$. Then, when does it follow that $E$ is isomorphic to $F$?". Here, we provide a partial answer to this problem and characterize the Banach spaces $E$ which are isomorphic to any $F$ whenever $F^\mathbb{N}$ is isomorphic to $E^\mathbb{N}$
Article Details
How to Cite
Díaz Alcaide, Juan Carlos. “A note on isomorphisms between powers of Banach spaces”. Collectanea Mathematica, vol.VOL 38, no. 2, pp. 137-40, https://raco.cat/index.php/CollectaneaMathematica/article/view/56949.
Most read articles by the same author(s)
- Juan Carlos Díaz Alcaide, Subespacions de un espacio escalonado de Köthe $K$-isomorfos a un espacio de sucesiones , Collectanea Mathematica: 1984: Vol.: 35 Núm.: 2
- José Bonet, Juan Carlos Díaz Alcaide, Jari Taskinen, Tensor stable Fréchet and $(DF)$-spaces , Collectanea Mathematica: 1991: Vol.: 42 Núm.: 3
- Juan Carlos Díaz Alcaide, Una nota sobre los subespacios $K$-complementados de los espacios escalonados de sucesiones , Collectanea Mathematica: 1984: Vol.: 35 Núm.: 3
- Juan Carlos Díaz Alcaide, Juan A. López Molina, Ma. José Rivera Ortún, The approximation property of order $(p,q)$ in Banach spaces , Collectanea Mathematica: 1990: Vol.: 41 Núm.: 3